# SDR SCNA00071

- Difficulty date: July 7, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 62,534 hours, 32,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 4428
- Condition: Failed
- Location: Row 9-13
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE EMERGENCY PATH LIGHTING FROM ROW 9 TO 13 WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY OPERATIONAL CHECKS GOOD FROM ROW 9 TO 15.
